# SDR CA080925004

- Difficulty date: September 19, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 4,847 hours
- Engine: Lyc O540F1B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL600646201
- Condition: Failed
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED THERE WAS A HIGH ENGINE RPM RISE.  MAGNETO WAS REPLACED AND NO FURTHER ISSUES WERE NOTED.  THIS IS DUPLICATED ON REPORT 20080925003.
